# SDR USAA2014111700006

- Difficulty date: November 16, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 9,457 hours, 3,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR10427
- Condition: Low Pressure
- Location: R4 Door
- Part time: 9,459 hours, 3,957 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST BOTTLE PRESS LOW.  SERVICED DOOR ASSIST BOTTLE TO PROPER PRESS.
